# SDR AWXA200600227

- Difficulty date: January 11, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON DUMMY RAIL LOCATED AT FS 16 AND Y503.2.  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-11-14 FIG 104.  MAINTENANCE REMOVED AND INSTALLED NEW DUMMY RAIL AT FS 16 AND Y503.2 IAW AIRBUS 320 SRM 51-42-11 AND DRAWING D53112825.
